# SDR AALA20120417007

- Difficulty date: April 17, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N663AM
- Make and model: Boeing 757223
- Aircraft serial: 25297
- Aircraft time: 62,741 hours, 21,707 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Le Slat
- Component: Slat
- Component part number: 114N4003184A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NUMBER 9 SLAT LEADING EDGE SKIN (OUTBOARD RIB) PREVIOUS BLENDOUT HAS 2 EACH FASTENER HEADS BLENDED.  REMOVED DAMAGE PER AARD 57-43-00-1 AND SRM 57-43-2R2.  INSTALLED DOUBLER PER SRM 51-40-02.
